# SDR USAA950526

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLIGHT 0120 - WHILE ON ROTATION, THE CREW FELT A BUMP THEN NOTICED THE FORWARD CARGO DOOR LIGHT ILLUMINATED.  THE CAPTAIN DECIDED TO RETURN TO BOS.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PRESSURIZED THE AIRCRAFT AND CHECKED FOR LEAKS.  NONE WERE FOUND.  REMOVED CARGO NETTING OBSTRUCTING THE TARGET SWITCH.  OPERATION OF THE CARGO DOOR AND SEALS CHECKED GOOD.  (M)
